Uniformly Movable Categories and Uniform Movability of Topological Spaces

Volume 55 / 2007

P. S. Gevorgyan, I. Pop Bulletin Polish Acad. Sci. Math. 55 (2007), 229-242 MSC: 54C56, 55P55, 18A25. DOI: 10.4064/ba55-3-5

Abstract

A categorical generalization of the notion of movability from inverse systems and shape theory was given by the first author who defined the notion of movable category and used it to interpret the movability of topological spaces. In this paper the authors define the notion of uniformly movable category and prove that a topological space is uniformly movable in the sense of shape theory if and only if its comma category in the homotopy category HTop over the subcategory HPol of polyhedra is uniformly movable. This is a weakened version of the categorical notion of uniform movability introduced by the second author.

Authors

  • P. S. GevorgyanDepartment of Higher Mathematics
    Moscow Power Engineering Institute (Technical University)
    Krasnokazarmennaya, 14
    111250 Moscow, Russia
    e-mail
  • I. PopFaculty of Mathematics
    “Al. I. Cuza” University
    700505 Iaşi, Romania
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image